To report the occurrence of a necrotizing conjunctival ulcer at the site of methylprednisolone injection. A 35-year-old woman underwent a routine extracapsular cataract extraction. Subconjunctival methylprednisolone acetate (Depo-Medrol, Pharmacia & Upjohn, Kalamazoo, MI) was injected at the end of the operation. A necrotizing conjunctival ulcer developed at the site of injection. Necrotic tissue and remnants of the drug were excised, and the conjunctiva healed within 10 days. Postoperative subconjunctival injection of methylprednisolone may cause necrosis and ulceration of the overlying conjunctiva. Subconjunctival and subtendon corticosteroid injections are commonly used in various inflammatory ocular conditions and prophylactically after intraocular operations. We describe a case of conjunctival necrosis at the site of injection, an adverse effect that has been previously reported in only 1 case in the ophthalmological literature.